# SDR R61A2025071000302

- Difficulty date: June 20, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N237JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000238
- Aircraft time: 40,093 hours, 25,974 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 17066931001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMVOAL OF WASTE PAN NOTED CORROSON ON FWD LOWER CORNER. REMOVED AND REPLACED CFIII WASTE BOX DOUBLER. REF: EMB SRM 51-40-08
